Alert archive / Missouri / Severe Thunderstorm Warnings in 2012
Severe Thunderstorm Warning 308, NWS Springfield, MO
NWS Springfield, MO issued this severe thunderstorm warning at Oct 13, 2012, 7:08 PM CDT for Jasper County, Newton County, Missouri. It was in force for 52 min. No storm report in the archive falls inside the area while it was in force.
The area
The outline as issued.
The facts
- Issued
- Oct 13, 2012, 7:08 PM CDT (00:08 UTC)
- Expired
- Oct 13, 2012, 8:00 PM CDT
- In force
- 52 min
- Issued by
- NWS Springfield, MO
- Area
- Storm-based polygon
- Hail
- 0.75 in
- Wind
- 60.0 mph
Counties Jasper County, MO, Newton County, MO
The radar
The Springfield radar (KSGF), 83 km from the middle of the area, began a volume at 00:09 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
Did it verify
Not verified. The Iowa Environmental Mesonet's Cow found no qualifying storm report inside this severe thunderstorm warning while it was in force. That is not proof nothing happened: reports are thin where few people live.
Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.
The watch it was issued in
The SPC watch in force over the same counties when this warning went out.
| Issued | Product | Office | Lasted |
|---|---|---|---|
| Oct 13, 5:57 PM CDT | Tornado Watch | SPC | 6 hr |
The nearest sounding before it
Springfield, MO (KSGF), launched 00:00Z, 0.1 hours before the alert went out and 59 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 135 J/kg
- Mixed-layer CIN
- -101 J/kg
- Mixed-layer LCL
- 729 m above ground
- 0-6 km bulk shear
- 47 kt
- 0-1 km storm-relative helicity
- 347 m²/s²
- 0-3 km storm-relative helicity
- 420 m²/s²
- Significant tornado parameter
- 0.0
- Supercell composite
- 6.5
The text
As transmitted, in the capitals the NWS used until 2016.
464
WUUS53 KSGF 140008
SVRSGF
MOC097-145-140100-
/O.NEW.KSGF.SV.W.0308.121014T0008Z-121014T0100Z/
BULLETIN - IMMEDIATE BROADCAST REQUESTED
SEVERE THUNDERSTORM WARNING
NATIONAL WEATHER SERVICE SPRINGFIELD MO
708 PM CDT SAT OCT 13 2012
THE NATIONAL WEATHER SERVICE IN SPRINGFIELD HAS ISSUED A
* SEVERE THUNDERSTORM WARNING FOR...
JASPER COUNTY IN SOUTHWEST MISSOURI...
NEWTON COUNTY IN SOUTHWEST MISSOURI...
* UNTIL 800 PM CDT
* AT 705 PM CDT...A LINE OF SEVERE THUNDERSTORMS WAS LOCATED ALONG A
LINE EXTENDING FROM 14 MILES WEST OF CARL JUNCTION TO 6 MILES
SOUTHWEST OF IRON GATES TO 12 MILES SOUTHWEST OF SENECA...AND
MOVING NORTHEAST AT 50 MPH.
HAZARD...60 MPH WIND GUSTS.
SOURCE...RADAR INDICATED.
IMPACT...MINOR TREE DAMAGE...WITH LIMBS UP TO ONE INCH IN DIAMETER
BROKEN.
* LOCATIONS IMPACTED INCLUDE...
AIRPORT DRIVE...ALBA...ASBURY...ATLAS...AVILLA...BROOKLYN
HEIGHTS...CARL JUNCTION...CARTERVILLE...CARTHAGE...CARYTOWN...CLIFF
VILLAGE...DENNIS ACRES...DIAMOND...DUDENVILLE...DUENWEG...
DUQUESNE...FIDELITY...GRANBY...IRON GATES...JASPER...JOPLIN...LA
RUSSELL...LAKESIDE...LEAWOOD...MAPLE GROVE...NECK CITY...NEOSHO...
OAKLAND PARK...ORONOGO...PURCELL...RACINE...REDINGS MILL...REEDS...
RITCHEY...SAGINAW...SARCOXIE...SENECA...SHOAL CREEK DRIVE...SHOAL
CREEK ESTATES...SILVER CREEK...WACO...WEBB CITY AND WENTWORTH.
INTERSTATE 44 BETWEEN MILE MARKERS 1 AND 32 WILL ALSO BE IMPACTED BY
SEVERE THUNDERSTORMS.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
FOR YOUR PROTECTION MOVE TO AN INTERIOR ROOM ON THE LOWEST FLOOR OF A
BUILDING.
&&
A TORNADO WATCH REMAINS IN EFFECT UNTIL MIDNIGHT CDT SUNDAY MORNING
FOR SOUTHEAST KANSAS AND SOUTHWEST MISSOURI.
LAT...LON 3735 9462 3737 9458 3735 9409 3729 9408
3729 9405 3691 9407 3677 9462
TIME...MOT...LOC 0008Z 237DEG 45KT 3717 9477 3703 9460
3674 9472
HAIL...<.75IN
WIND...60 MPH
$$
WISE2 follow-up statements
871
WWUS53 KSGF 140039
SVSSGF
SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE SPRINGFIELD MO
739 PM CDT SAT OCT 13 2012
MOC097-145-140100-
/O.CON.KSGF.SV.W.0308.000000T0000Z-121014T0100Z/
JASPER MO-NEWTON MO-
739 PM CDT SAT OCT 13 2012
...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT FOR EASTERN NEWTON
AND EASTERN JASPER COUNTIES UNTIL 800 PM CDT...
AT 735 PM CDT...A LINE OF SEVERE THUNDERSTORMS WAS LOCATED ALONG A
LINE EXTENDING FROM 6 MILES WEST OF CARTHAGE TO DIAMOND TO 7 MILES
SOUTHWEST OF NEOSHO...AND MOVING NORTHEAST AT 50 MPH.
HAZARD...60 MPH WIND GUSTS.
SOURCE...RADAR INDICATED.
IMPACT...MINOR TREE DAMAGE...WITH LIMBS UP TO ONE INCH IN DIAMETER
BROKEN.
LOCATIONS IMPACTED INCLUDE...
ATLAS...AVILLA...BROOKLYN HEIGHTS...CARTHAGE...DIAMOND...
DUDENVILLE...FIDELITY...GRANBY...LA RUSSELL...MAPLE GROVE...NEOSHO...
REEDS...RITCHEY...SARCOXIE AND WENTWORTH.
INTERSTATE 44 BETWEEN MILE MARKERS 14 AND 32 WILL ALSO BE IMPACTED BY
SEVERE THUNDERSTORMS.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
A TORNADO WATCH REMAINS IN EFFECT FOR THE WARNED AREA. TORNADOES CAN
DEVELOP QUICKLY FROM SEVERE THUNDERSTORMS. ALTHOUGH ONE IS NOT
IMMEDIATELY LIKELY...IF A TORNADO IS SPOTTED...ACT QUICKLY AND MOVE
TO A PLACE OF SAFETY INSIDE A STURDY STRUCTURE...SUCH AS A BASEMENT
OR SMALL INTERIOR ROOM.
FOR YOUR PROTECTION MOVE TO AN INTERIOR ROOM ON THE LOWEST FLOOR OF A
BUILDING.
&&
A TORNADO WATCH REMAINS IN EFFECT UNTIL MIDNIGHT CDT SUNDAY MORNING
FOR SOUTHEAST KANSAS AND SOUTHWEST MISSOURI.
LAT...LON 3720 9439 3735 9410 3729 9409 3729 9405
3691 9407 3681 9444
TIME...MOT...LOC 0039Z 236DEG 44KT 3719 9437 3702 9429
3683 9440
HAIL...<.75IN
WIND...60 MPH
$$
WISE962
WWUS53 KSGF 140054
SVSSGF
SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE SPRINGFIELD MO
754 PM CDT SAT OCT 13 2012
MOC097-145-140104-
/O.EXP.KSGF.SV.W.0308.000000T0000Z-121014T0100Z/
JASPER MO-NEWTON MO-
754 PM CDT SAT OCT 13 2012
...THE SEVERE THUNDERSTORM WARNING FOR EASTERN NEWTON AND EASTERN
JASPER COUNTIES WILL EXPIRE AT 800 PM CDT...
THE LINE OF STORMS WHICH PROMPTED THE WARNING HAS WEAKENED BELOW
SEVERE LIMITS...AND NO LONGER POSES AN IMMEDIATE THREAT TO LIFE OR
PROPERTY.
A TORNADO WATCH REMAINS IN EFFECT UNTIL MIDNIGHT CDT SUNDAY MORNING
FOR SOUTHEAST KANSAS AND SOUTHWEST MISSOURI.
LAT...LON 3720 9439 3735 9410 3729 9409 3729 9405
3691 9407 3681 9444
TIME...MOT...LOC 0054Z 236DEG 44KT 3729 9418 3712 9410
3693 9421
$$
WISEWhat forecasters said that day
The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Springfield, MO wrote its last area forecast discussion before this severe thunderstorm warning went out at Oct 13, 6:46 PM CDT, 22 minutes earlier.
Area forecast discussion, Oct 13, 6:46 PM CDT, 22 minutes before
AREA FORECAST DISCUSSION NATIONAL WEATHER SERVICE SPRINGFIELD MO 646 PM CDT SAT OCT 13 2012 ...UPDATE TO AVIATION... ...MESOSCALE CONVECTIVE DISCUSSION... .UPDATE... WE WILL BE CLOSELY WATCHING THE LINE SEGMENT COMING IN FROM NORTHEASTERN OKLAHOMA EARLY THIS EVENING. WIND FIELDS IN THE LOW LEVELS OF THE ATMOSPHERE SUPPORT POTENTIAL SPIN-UPS WITH LINE SEGMENTS THAT BOW OUT AND SURGE TO THE EAST-NORTHEAST. WE HAVE ALREADY NOTED SEVERAL CIRCULATIONS ON THE KINX RADAR WITH THIS ACTIVITY. THESE CIRCULATIONS HAVE BEEN A BIT STRONGER OF LATE DUE TO THE INDIVIDUAL SURGES WITHIN THE LINE. THIS GENERAL SCENARIO WILL CONTINUE TO PLAY OUT AS WE HEAD INTO THE OVERNIGHT PERIOD DUE TO THE STRONG LOW LEVEL SHEAR. WE WILL BE WATCHING FOR ADDITIONAL DEVELOPMENT BACK TO THE WEST AS UPPER LEVEL ENERGY BEGINS TO OVERTAKE A COLD FRONT. THERE IS ALSO STILL A WINDOW OF OPPORTUNITY FOR SUPERCELL STRUCTURES AS INSTABILITY INCREASES LATER TONIGHT WITH THE APPROACH OF THE COOLING MID LEVELS. SCHAUMANN && .DISCUSSION... /ISSUED 335 PM CDT SAT OCT 13 2012/ SHORT TERM (TONIGHT THROUGH TUESDAY)... CURRENTLY...BROAD WARM SECTOR HAS OVERSPREAD THE REGION TODAY. AN AXIS OF WARM ADVECTION SHOWERS AND THUNDERSTORMS EXTENDS FROM NORTHEAST MISSOURI SOUTHWESTWARD...CLIPPING THE NORTHWESTERN THIRD OF THE OUTLOOK AREA...AND HEADING INTO CENTRAL OKLAHOMA AND NORTH CENTRAL TEXAS. MILD/WARM AND HUMID CONDITIONS HAVE BEEN OBSERVED ACROSS THE REGION TODAY WITH TEMPERATURES AT THIS HOUR GENERALLY IN THE UPPER 60S TO THE MIDDLE 70S. SOUTHERLY WINDS HAVE BEEN BREEZY AT TIMES...WITH A FEW GUSTS AROUND 40 MPH AT JOPLIN THIS AFTERNOON. TONIGHT/EARLY SUNDAY...VERY COMPLEX FORECAST AND SOME QUESTIONS STILL REMAIN REGARDING THE SCOPE AND SEVERITY OF THUNDERSTORMS FOR THE AREA. HAVE GENERALLY FOLLOWED THE 12Z NAM/ECMWF FOR THE SPECIFICS AS THE GFS IS MUCH TOO QUICK WITH MOVING THIS SYSTEM THROUGH THE REGION. IN FACT THE MID LEVEL TROUGH OF INTEREST IS JUST NOW MOVING INTO THE LEE OF THE CENTRAL ROCKIES WITH A DRY LINE/COLD FRONT STRUCTURE OVER WESTERN KANSAS AND THE PANHANDLES OF OKLAHOMA AND TEXAS. NEEDLESS TO SAY...THERE IS STILL SOME REAL ESTATE FOR THIS STORM SYSTEM TO TRAVEL. LARGE SCALE LIFT ANCHORED BY A COUPLED UPPER LEVEL JET STRUCTURE HAS RESULTED IN A RATHER WIDESPREAD AREA OF SHOWERS AND THUNDERSTORMS ACROSS THE PLAINS INTO THE MIDWEST SO FAR TODAY. WILL HAVE TO CONTINUE TO WATCH HOW THIS ACTIVITY BEHAVES...IF IT CAN PERSIST WELL INTO THE EVENING IT MAY HAVE AN AFFECT ON EXPECTED INSTABILITY VALUES. OVER THE PAST HOUR OR TWO... THUNDERSTORMS HAVE BEGUN TO DEVELOP ALONG THE DRY LINE/COLD FRONT ACROSS WESTERN OKLAHOMA IN RESPONSE TO THE UPPER LEVEL TROUGH PROGRESSING EAST. WILL NEED TO MAINTAIN A CLOSE EYE ON THE ACTIVITY ALONG THE DRY LINE/COLD FRONT AS IT WILL LIKELY BE THE ORIGINS OF A CONVECTIVE COMPLEX THAT WILL MOVE WEST TO EAST ACROSS THE AREA LATER THIS EVENING AND OVERNIGHT. EXPECTED SHEAR AND DYNAMICS ASSOCIATED WITH THIS SYSTEM ARE REALLY NO DIFFERENT FROM THE PAST FEW FORECASTS. DEEP LAYER SHEAR SUPPORTS ORGANIZED THUNDERSTORMS AND LOW LEVEL SHEAR WILL INCREASE THIS EVENING AS THE LOW LEVEL JET RAMPS UP. HOWEVER INSTABILITY REMAINS THE BIGGEST QUESTION. THE BEST OPPORTUNITY FOR MIXED LAYER CAPE AROUND/JUST ABOVE 1000 J/KG WILL BE ACROSS THE WESTERN THIRD OF THE OUTLOOK AREA...WITH VALUES DECREASING WITH TIME AND TO THE EAST (ROUGHLY 500 - 750 J/KG). WITH THE UPPER TROUGH TENDING TO OVERTAKE THE SLOW MOVING SURFACE FRONT...SHEAR MAY MAINTAIN A GOOD ENOUGH ANGLE TO THE SURFACE FRONT TO SUPPORT A MIXED MODE OF THUNDERSTORM TYPES. AS THUNDERSTORMS OVER KANSAS AND OKLAHOMA BECOME MORE ORGANIZED...CONGEAL AND DEVELOP A COLD POOL...THERE WILL BE A TRANSITION TO A LINEAR MODE...HOWEVER WE CANNOT RULE OUT A FEW EMBEDDED SUPERCELLS WITH IN THE LARGER LINE SEGMENTS. WILL NEED TO KEEP A CLOSE EYE ON HOW MESOSCALE TRENDS CHANGE AS WELL AS HOW THE CONVECTION TO OUR WEST EVOLVES WITH TIME. THE END RESULT...NOT MUCH CHANGE IN THE EXPECTED IMPACTS. STRAIGHT LINE WINDS ARE THE PRIMARY IMPACT. A FEW TORNADOES REMAIN POSSIBLE...WITH THE BETTER OPPORTUNITY FOR AREAS NEAR THE MO/KS STATE LINE. AT THIS TIME...TIMING FOR EXTREME SE KS AND W MO IS 7 PM TO 11 PM...FOR THE HIGHWAY 65 CORRIDOR 11 PM TO 4 AM...AND THE EASTERN OZARKS AFTER 4 AM. WE CONTINUE TO EXPECT A GRADUAL DECREASE IN INTENSITY OF THUNDERSTORMS OVERNIGHT...PARTICULARLY OVER THE EASTERN OZARKS (WIND BEING THE MAIN RISK). SHOWERS WILL LINGER ACROSS THE EASTERN PORTIONS OF THE OUTLOOK AREA INTO SUNDAY MORNING. SUNDAY AFTERNOON THROUGH TUESDAY...GRADUAL CLEARING WILL OCCUR FROM WEST TO EAST SUNDAY AFTERNOON AS THE UPPER LEVEL SYSTEM EXITS STAGE EAST. MAIN CHANGE BEHIND THIS FRONT IS USHER IN A DRIER AIRMASS. IN THE UPPER LEVELS...RIDGING WILL TAKE HOLD EARLY IN THE WEEK AND TEMPERATURES WILL REMAIN AT/ABOVE AVERAGE. GAGAN LONG TERM (TUESDAY NIGHT THROUGH SATURDAY)... 12Z SUITE OF MEDIUM RANGE MODELS IN GENERAL AGREEMENT FOR THE FIRST HALF OF THE EXTENDED...WITH INCREASING SPREAD IN SOLUTIONS NOTED FOR FRIDAY AND SATURDAY. UPPER PATTERN WILL TRANSITION TO NORTHWEST FLOW DURING THE MIDWEEK TIME FRAME WITH A DISTURBANCE EXPECTED WEDNESDAY/WEDNESDAY NIGHT. RUN TO RUN CONTINUITY WITH THIS DISTURBANCE HAS BEEN PRETTY GOOD AND WILL MAINTAIN HIGH CHANCE POPS FOR THIS FRONTAL PASSAGE. PATTERN THEN TRANSITIONS TO A POSITIVE PNA STRUCTURE WITH RIDGING OVER THE WESTERN STATES AND TROUGHING OVER THE EASTERN STATES. THERE IS DISAGREEMENT AMONG MODEL OUTPUT REGARDING THE EXACT POSITION OF THIS TROUGH OVER THE EASTERN CONUS. THE 00Z ECMWF INDICATES A CLOSED LOW LINGERING JUST EAST OF THE AREA THROUGH SATURDAY...WHILE THE GFS/GEM/UKMET KEEP MORE OF AN OPEN WAVE AND HAVE THE TROUGH SLOWLY BUT PROGRESSIVELY SHIFT TO THE EAST. THE END RESULT IS WE WILL EXPERIENCE A COOLING TREND...JUST HOW LONG COOLER TEMPS LINGER DEPENDS ON HOW QUICKLY THE UPPER TROUGH SHIFTS TO THE EAST. FOR NOW...WILL TAKE A MIDDLE OF THE ROAD APPROACH AND KEEP TEMPERATURES A FEW DEGREES BELOW AVERAGE FROM THURSDAY THROUGH SATURDAY. GAGAN && .AVIATION... A COUPLE OF ROUNDS OF SHOWERS AND THUNDERSTORMS WILL PUSH THROUGH THE REGION OVERNIGHT. MVFR IS EXPECTED TO PREVAIL...BUT BRIEF PERIODS OF IFR WILL BE POSSIBLE WITH ANY STRONGER STORMS...ALONG WITH STRONG AND GUSTY WINDS. OUTSIDE OF THUNDERSTORMS...LOW LEVEL WIND SHEAR WILL ALSO PERSIST. BRISK AND GUSTY SOUTHERLY WINDS WILL CONTINUE FOR MUCH OF TONIGHT BEFORE A PASSING COLD FRONT SWITCHES WINDS TO THE WEST DURING THE PREDAWN HOURS. VFR CONDITIONS ARE THEN EXPECTED ONCE WE GET INTO SUNDAY MORNING. SCHAUMANN && .SGF WATCHES/WARNINGS/ADVISORIES... MO...NONE. KS...NONE. &&
Hazardous weather outlook, Oct 13, 1:38 PM CDT, 5 hours 30 minutes before
HAZARDOUS WEATHER OUTLOOK NATIONAL WEATHER SERVICE SPRINGFIELD MO 138 PM CDT SAT OCT 13 2012 KSZ073-097-101-MOZ055>058-066>071-077>083-088>098-101>106-141845- BOURBON-CRAWFORD-CHEROKEE-BENTON-MORGAN-MILLER-MARIES-VERNON- ST. CLAIR-HICKORY-CAMDEN-PULASKI-PHELPS-BARTON-CEDAR-POLK-DALLAS- LACLEDE-TEXAS-DENT-JASPER-DADE-GREENE-WEBSTER-WRIGHT-NEWTON- LAWRENCE-CHRISTIAN-DOUGLAS-HOWELL-SHANNON-MCDONALD-BARRY-STONE- TANEY-OZARK-OREGON- 138 PM CDT SAT OCT 13 2012 THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF THE MISSOURI OZARKS AND EXTREME SOUTHEAST KANSAS. .DAY ONE...THIS AFTERNOON AND TONIGHT. WEATHER HAZARDS EXPECTED... LIMITED TORNADO RISK. LIMITED HAIL RISK. ELEVATED THUNDERSTORM WIND DAMAGE RISK. LIMITED FLOODING RISK. SIGNIFICANT LIGHTNING RISK. LIMITED NON THUNDERSTORM WIND RISK. DISCUSSION... SUSTAINED SOUTHERLY WINDS BETWEEN 20 AND 30 MPH AND OCCASIONAL GUSTS TO 40 MPH WILL BE POSSIBLE IN AREAS ALONG AND WEST OF THE HIGHWAY 65 CORRIDOR THIS AFTERNOON. GENERAL THUNDERSTORMS WILL MOVE ACROSS PORTIONS OF THE MISSOURI OZARKS ALONG AND NORTH OF THE HIGHWAY 54 CORRIDOR THIS AFTERNOON. FREQUENT CLOUD TO GROUND LIGHTNING IS EXPECTED WITH THIS ACTIVITY. STRONG TO SEVERE THUNDERSTORMS WILL APPROACH THE REGION LATE THIS AFTERNOON...AND MOVE WEST TO EAST THROUGH THE AREA TONIGHT. DAMAGING WIND GUSTS UP TO 75 MPH WILL BE THE PRIMARY RISK WITH THESE STORMS. HAIL UP TO THE SIZE OF QUARTERS...AND A COUPLE OF TORNADOES CAN NOT BE RULED OUT. IN ADDITION THERE IS A LIMITED RISK OF FLASH FLOODING ACROSS PORTIONS OF EXTREME SOUTHEAST KANSAS AND SOUTHWESTERN MISSOURI...GENERALLY ALONG AND WEST OF THE HIGHWAY 71 CORRIDOR. .DAYS TWO THROUGH SEVEN...SUNDAY THROUGH FRIDAY. THUNDERSTORMS WILL BE POSSIBLE NEXT WEDNESDAY...SEVERE STORMS ARE NOT EXPECTED AT THIS TIME. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION MAY BE NEEDED AREA WIDE TONIGHT. && THIS PRODUCT IS NOW AVAILABLE IN GRAPHICAL FORMAT...ALONG WITH OTHER WEATHER...HYDROLOGICAL AND CLIMATE INFORMATION...AT HTTP://WWW.CRH.NOAA.GOV/SGF(ALL LOWERCASE) GAGAN
The office that day
Everything else NWS Springfield, MO issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Oct 13, 7:05 PM CDT | Severe Thunderstorm Warning | SGF | Barton, Vernon | 55 min |
| Oct 13, 7:52 PM CDT | Severe Thunderstorm Warning | SGF | Cedar, Dade | 53 min |
| Oct 13, 7:55 PM CDT | Special Weather Statement | SGF | Lawrence | 50 min |
| Oct 13, 8:12 PM CDT | Severe Thunderstorm Warning | SGF | Lawrence | 33 min |
| Oct 13, 8:19 PM CDT | Tornado Warning | SGF | Lawrence | 26 min |
| Oct 13, 8:27 PM CDT | Severe Thunderstorm Warning | SGF | Christian, Dade, Greene, Polk | 48 min |
| Oct 13, 8:38 PM CDT | Special Weather Statement | SGF | Polk | 37 min |
| Oct 13, 8:43 PM CDT | Tornado Warning | SGF | Greene | 32 min |
| Oct 13, 9:03 PM CDT | Severe Thunderstorm Warning | SGF | Dallas, Webster | 42 min |
| Oct 13, 9:10 PM CDT | Special Weather Statement | SGF | Camden, Dallas, Laclede | 65 min |
| Oct 13, 9:24 PM CDT | Areal Flood Advisory | SGF | McDonald, Newton | 5 hr |
| Oct 13, 9:39 PM CDT | Severe Thunderstorm Warning | SGF | Laclede, Wright | 25 min |
| Oct 13, 9:53 PM CDT | Special Weather Statement | SGF | Jasper | 52 min |
| Oct 13, 9:55 PM CDT | Severe Thunderstorm Warning | SGF | Barry | 33 min |
| Oct 13, 10:16 PM CDT | Flash Flood Warning | SGF | Greene | 6 hr |
| Oct 13, 10:16 PM CDT | Severe Thunderstorm Warning | SGF | Stone | 29 min |
| Oct 13, 10:41 PM CDT | Flash Flood Warning | SGF | Webster | 5 hr |
| Oct 13, 11:18 PM CDT | Severe Thunderstorm Warning | SGF | Douglas, Ozark, Taney | 57 min |
| Oct 14, 3:56 AM CDT | Areal Flood Warning | SGF | Greene, Webster | 9 hr |
Nearby
Severe Thunderstorm Warnings in Missouri, 2012Every severe thunderstorm warning in 2012
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.